# SDR REXA2013082101653

- Difficulty date: August 21, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR (OUTER) FLUSH HANDLE HOUSING GOUGED.  REPLACED DOOR HANDLE HOUSING IAW SRM 51-42-06, 51-23-00.
